Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 115-120
http://dx.doi.org/10.1155/S016117129000014X

Some spectral inclusions on D-commuting systems

1Duke University, Department of Mathematics, Durham 27706, NC, USA
2Winston - Salem State University, Department of Mathematics and Computer Science, Winston-Salem 27110, NC, USA

Received 4 January 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. U. Verma and S. S. Jou, “Some spectral inclusions on -commuting systems,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 115-120, 1990. doi:10.1155/S016117129000014X